International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 69-79
Complete convergence for weighted sums of arrays of random elements
Department of Mathematics and Statistics, University of South Carolina, Columbia 29208, S. C., USA
Received 22 July 1982
Copyright © 1983 Robert Lee Taylor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be an array of row-wise independent random elements in a separable Banach space. Let be an array of real numbers such that and for each where . The complete convergence of is obtained under varying moment and distribution conditions on the random elements. In particular, laws of large numbers follow for triangular arrays of random elements, and consistency of the kernel density estimates is obtained from these results.